# SDR ASAA2013092496033

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 20,591 hours, 6,431 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND IDG PUSH TO VENT VALVE LEAKING.  REPLACED IDG PUSH TO VENT VALVE IAW AMM TASK 24-11-00-700-804.  PERFORMED IDLE LEAK CHECK NR 1 MOTOR IAW AMM TASK 71-00-00-700-801-F00, NO LEAKS NOTED FROM IDG NR 1 MOTOR.
